# SDR SIMA200604604

- Difficulty date: February 2, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND TOP OF CENTER FLOORBEAM AT FRAME 19A CORRODED.  REPAIRED FLOORBEAM WITH DOUBLER IAW SRM.  AC RETURNED TO SERVICE.  (K)
